# SDR ASAA2015041811388

- Difficulty date: April 18, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 16,742 hours, 4,901 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3350704010
- Condition: Cracked
- Location: Flame Arrester
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT FLANGE, FLAME ARRESTER,  HAS NUMEROUS CRACKED BOLT HOLES.  ACFT GROUNDED. R & R NR 2 ENGINE FLANGE ASSY REF AMM 72-56-00-400-801-F00.
